# SDR 2021FA0000025

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: General aviation
- Aircraft: N6305X
- Make and model: Cessna 340A
- Aircraft serial: 340A0476
- Aircraft time: 7,024 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Nlg Door
- Part time: 7,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ON POSTFLIGHT WALK AROUND, DISCOVERED RT INBOARD GEAR DOOR OPEN.  FOUND BELLCRANK ASSEMBLY IDLER RT, P/N 0841106-6 FAILED AT ARM THAT ATTACHES TO DOOR ACTUATOR CRANK ASSEMBLY.
